MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8417400
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cockpit of the device went dark during use.Eventually, the cockpit rebooted.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.The analysis of the log file could confirm that the cockpit of the device performed a single restart for unknown reasons.The ventilation was not affected by the cockpit restart and continued as set.The log file analysis found no indication for a persistent hardware malfunction of the cockpit.However, a software reload is recommended as preventive action.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects a deviation concerning the cockpit infinity c500, a warm start of the cockpit will be triggered in order to reset the micro processing system to a specified state.The ventilation will not be affected by a restarting cockpit and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display wherein the user can see the on-going ventilation.Monitoring functions and the user interface of the cockpit are not available during the restart.After successful completion of the warm start, the system will post the alarm message ¿cockpit restarted¿ with accompanying audible alarm tone.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21675647
Report Number9611500-2025-00144
Device Sequence Number8230435
Product Code CBK
UDI-Device Identifier04048675250418
UDI-Public(01)04048675250418(11)220427(17)230114(93)8417400-20
Combination Product (Y/N)N
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown